Discussions By Condition: Urinary conditions

Severe burning after urination, bladder pain

Posted In: Urinary conditions 1 Replies
  • Posted By: Anonymous
  • December 28, 2010
  • 08:44 AM

I am a 26 year old female in good health, a regular pap last month and tested clean for STDs, I just started taking Celexa this week for anxiety, but I've had no problems like this before.

About a month and a half ago, I had a UTI and I tested with high protein in my urine. I've had UTIs occasionally before (about three times in my lifetime) and I had it treated with the antibiotic Bactrum. The infection is gone, but in the past few weeks I've had UTI symptoms: continued burning AFTER urination, discomfort, feeling run down and/or tired... and recently I've developed significant lower abdominal pain where my bladder is, frequent burning pain in the urethra after urination, burning in my bladder, and tonight I felt briefly nautious. No fever, no kidney tenderness, and no blood in my urine; I just feel there's something really wrong despite what doctors say.

I've seen two different doctors 4-5 different times and they don't seem to know what's wrong with me. I've had multiple urine cultures and dips and have been reassured that there's no infection showing or anything abnormal. The doctor I saw yesterday prescribed me Cipro to take care of a "possible smouldering infection" that wasn't being detected by the urine dip, but that just seems unlikely. He said I'd need an ultrasound to see if there's a tumor on my bladder or hidden kidney stones. My regular doctor assured me I had nothing to worry about and that I was just being paranoid, but my symptoms should not be worsening. She felt my kidneys and bladder and didn't feel anything abonormal. Also in the urine cultures she did, she saw no signs of cancer or anything abnormal about my kidneys. When I had the actual UTI, the symptoms were just general discomfort after urination... but this has gotten out of hand.

These symptoms will not go away and seem to be worsening. I've read into interstitial cystitis but it doesn't seem like it would cause minor nausea or my odd lower abdominal pain.

I'm recently unemployed and I can't afford a urologist without insurance... Does anybody have any idea what is wrong with me?

Reply Flag this Discussion

1 Replies:

  • did you ever figure out this problem? I am in a similar situation and need relief so badly!
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?